DOI QR코드

DOI QR Code

ON FACTORIZATION OF SOLUTIONS TO SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS

  • SHENG, WANG (College of Economics and Management, South China Agricultural University)
  • Published : 2005.02.01

Abstract

If a meromorphic solution of second order homogeneous linear differential equation is factorizable, then the right factor of the factorization of the solution has order not more than the coefficient's. And some asympotic properties of solutions are studied.

References

  1. I. N. Baker, The iteration of entire transcendental functions and the solution of the functional equation f (f(z)) = F(z), Math. Ann. 129 (1955), 174-180 https://doi.org/10.1007/BF01362363
  2. S. A. Gao, Z. X. Chen and T. W. Chen, Complex oscillation theory of linear differential equations, Press of Mid China Science and Technology University, Wuhan, 1998
  3. F. Gross and C. F. Osgood, A simpler proof of a theorem of Steinmetz, J. Math. Anal. Appl. 143 (1989), 290-294 https://doi.org/10.1016/0022-247X(89)90042-5
  4. W. K. Hayman, Meromorphic functions, Oxford University Press, London, 1964
  5. W. K. Hayman, Research problems in function theory, Athlone Press, 1967
  6. G. Polya, On an integral function of an integral function, J. London Math. Soc. 1 (1926), 12-15 https://doi.org/10.1112/jlms/s1-1.1.12
  7. N. Steinmetz, Uber die faktorisierbaren Losungen gewohnlicher Differentialgleichungen, Math. Z. 170 (1980), 168-180.
  8. G. Valiron, Lectures on the general theory of integral functions, Toulouse: Edouard privat, 1923
  9. S. Wang, On some properties of Fatou and Julia sets of meromorphic functions (Chinese), PhD. Disssertation of Tsinghua University, Beijing, October, 2002
  10. G. H. Zhang, Entire and meromorphic functions theory: deficient values, asymptotic values and singular directions (Chinese), Press of science, Beijing, 1986
  11. J. H. Zheng, Complex analysis (Chinese), Tsinghua University Press, Beijing, 2000
  12. J. H. Zheng and Y. Z. He, On factorization of the solutions of the equation w' + A($e^z$)w = 0, J. Japan Math. Soc. 53 (2001), no. 4, 835-845 https://doi.org/10.2969/jmsj/05340835

Cited by

  1. Composition of entire functions with finite iterated order vol.353, pp.1, 2009, https://doi.org/10.1016/j.jmaa.2008.12.007